Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On depo, had unprotected sex, had sudden onset of bleeding followed by cramping. Is it due to pregnancy or STD?

hey my name is krystina lewis and i m confused on whats going on. ive been on the depo shot for 6 months and i had unprotected sex and i started bleeding out of no where on sept 28th and i stopped on the 5th of october but i was cramping with no blood at all , all day today. i think i might be pregnant or have an std . can you help me ?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Krystina.

For starters, it is never a good ploy to use one's full name in matters such as this (assuming it is your real name).

Second, it is never a good idea to practice 'unsafe sex' even while using contraception as infections aquired therof can potentially be more damaging than the pregnancy status.

Going by your history, yes you can be pregnant & also possible that you could have what we term a 'spontaneous abortion'.

For best results & to calm your nerves & fears, first do a serum/blood BhcG test right now. This will tell you what your pregnancy status is with a titre & can be repeated in a week to check for falling titres if posisitve.

Next visit your gynecologist or dermatologist on the ground who will read the report & then guide you as to what blood/urine tests one may need to do to rule out STD's.

If you wish discretion & to talk to us, please use our premier 'ASk-A-Doctor' portal & you may specifically request for yours truly & will be happy to take this further.

Cheers & Good LUck!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor